Journal articles

(1) Multiple phase transitions on compact symbolic systems (joint with Anthony Quas and Christian Wolf )
Advances in Mathematics 385 (2021), 107768.

(2) Measures of maximal entropy on subsystems of topological suspension semi-flows (joint with Dan Thompson )
Studia Mathematica 260 (2) (2021), 229-240.

(3) Measures of maximal entropy for suspension flows over the full shift (joint with Dan Thompson )
Mathematische Zeitschrift, 294 (1) (2020), 769-781.

(4) Ground States and Zero Temperature Measures at the Boundary of Rotation Sets (joint with Christian Wolf )
Ergodic Theory and Dynamical Systems, 39 (1) (2019), 201-224.

(5) A suspension flow over the full shift with two distinct measures of maximal entropy (joint with Dan Thompson )
Topology Proceedings 52 (2018), 321-328.

(6) Entropy and rotation sets: A toymodel approach (joint with Christian Wolf )
Communications in Contemporary Mathematics 18 (2016).

(7) Localized pressure and equilibrium states (joint with Christian Wolf )
Journal of Statistical Phisics 160 (2015), 1529--1544.

(8) Localized Variational Principle for Non-Besicovitch Metric Spaces
Topology and its Applications 190 (2015), 22-30.

(9) Comments on the paper: Operators with an absolute functional calculus
Nigel J. Kalton Selecta, Vol. 1, (F. Gesztesy, G. Godefroy, L. Grafakos, and I. Verbitsky, editors), Contemporary Mathematicians, Birkhäuser-Springer, (2015).

(10) Geometry and entropy of generalized rotation sets (joint with Christian Wolf )
Israel Journal of Mathematics 199 (2014), 791-829.

(11) Operators with an absolute functional calculus (joint with Nigel Kalton )
Mathematische Annalen 346 (2010), 259-306.

(12) Rademacher bounded families of operators on L_1 (joint with Nigel Kalton )
Proceedings of the American Mathematical Society 136 (2008), 263-272.

(13) Sectorial operators and interpolation theory (joint with Nigel Kalton )
Contemporary Mathematics 445 (2007), 111-119.

(14) Real interpolation of domains of sectorial operators on Lp-spaces (joint with Lutz Weis )
Journal of Mathematical Analysis and Applications 310 (2005), 278-285.

(15) R-bounded approximating sequences and applications to semigroups (joint with Mark Hoffmann and Nigel Kalton )
Journal of Mathematical Analysis and Applications 294 (2004), 373-386.

(16) Weak topologies and properties fulfilled almost everywhere (joint with Vladimir Kadets )
Math. Fiz. Anal. Geom. 8 (2001), 261-271.

Preprints

(17) Flexibility of the pressure function (joint with Anthony Quas )
preprint arXiv:2108.00451.